# SDR AALA202402050303

- Difficulty date: November 22, 2023
- Submitted: February 5, 2024
- Operation: Air carrier
- Aircraft: N749US
- Make and model: Airbus A319-112
- Aircraft serial: 1313
- Aircraft time: 60,744 hours, 37,884 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: D5725240300200
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: CORROSION ON LEFT WING SKIN CORROSION AT RIB 8 AND S17. **SUPPLEMENTAL REPORT FOR AALA202311270303: REPAIRED SKIN PANEL PER EA 349863** (CLOSED)
